Affordable Access

Publisher Website

Representation of General Invariants for Approximate Transformation Groups

Authors
Journal
Journal of Mathematical Analysis and Applications
0022-247X
Publisher
Elsevier
Publication Date
Volume
213
Issue
1
Identifiers
DOI: 10.1006/jmaa.1997.5525
Disciplines
  • Mathematics

Abstract

Abstract Invariants of approximate transformation groups are studied. It turns out that the infinitesimal criterion for them is similar to that of Lie's theory. Namely, the problem of invariants of approximate groups reduces to solving first-order partial differential equations with a small parameter. The problems of solvability, number of independent invariants, and a representation of general approximate invariants are discussed.

There are no comments yet on this publication. Be the first to share your thoughts.